# SDR FDEA202508261543

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 60,011 hours, 28,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 107194
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX PRE-FLIGHT FOUND OVERHEAD EMERGENCY  LIGHTS AT CENTER, AND R1 DOOR AND R1 EXTERIOR LIGHT  INOP.    ATTEMPTED TO CHARGE BATTERY FOR OVER AN HOUR, NO  FIX.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY  (M730) AS PER ABOVE REF.  ALL LIGHTS NOW WORKING.  A/C OK FOR SERVICE.
